Advertisement

The Openness Conjecture and Complex Brunn-Minkowski Inequalities

  • Bo BerndtssonEmail author
Conference paper
Part of the Abel Symposia book series (ABEL, volume 10)

Abstract

We discuss recent versions of the Brunn-Minkowski inequality in the complex setting, and use it to prove the openness conjecture of Demailly and Kollár.

Keywords

Vector Bundle Line Bundle Compact Manifold Bergman Space Holomorphic Section 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Berman, R., Keller, J.: Bergman geodesics. In: Guedj, V. (ed.) Complex Monge-Ampere Equations and Geodesics in the Space of Kahler Metrics. Springer Lecture Notes in Math, vol. 2086. Springer, Berlin/Heidelberg (2012)Google Scholar
  2. 2.
    Berndtsson, B.: The openness conjecture for plurisubharmonic functions (2013). ArXiv:1305.578Google Scholar
  3. 3.
    Berndtsson, B.: Subharmonicity of the Bergman kernel and some other functions associated to pseudoconvex domains. Ann. Inst. Fourier 56, 1633–1662 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Berndtsson, B.: Curvature of vector bundles associated to holomorphic fibrations. Ann. Math. 169, 531–560 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Berndtsson, B.: Strict and nonstrict positivity of direct image bundles. Math. Z. 269(3–4), 1201–1218 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Berndtsson, B., Paun, M.: Bergman kernels and the pseudoeffectivity of relative canonical bundles. Duke Math. J. 145(2), 341–378 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Brascamp, H.J., Lieb, E.H.: On extensions of the Brunn-Minkowski and Prékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation. J. Funct. Anal. 22(4), 366–389 (1976)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Cordero-Erausquin, D.: On Berndtsson’s generalization of Prékopa’s theorem. Math. Z. 249(2), 401–410 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Demailly, J.-P.: Multiplier ideal sheaves and analytic methods in algebraic geometry. In: School on vanishing theorems and effective results in algebraic geometry, pp. 1–148. The Abdus Salam ICTP Publications, Trieste (2001)Google Scholar
  10. 10.
    Demailly, J.-P., Kollár, J.: Semicontinuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds. Ann. Sci. Ecole Norm. Sup. 34, 25–556 (2001)Google Scholar
  11. 11.
    Favre, C., Jonsson, M.: Valuations and multiplier ideals. J. Am. Math. Soc. 18, 655–684 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Gardner, R.J.: The Brunn-Minkowski inequality. BAMS 39, 355–405 (2002)zbMATHCrossRefGoogle Scholar
  13. 13.
    Guan, Q., Zhou, X.: Strong openness conjecture and related problems for plurisubharmonic functions (2013). ArXiv:1311.3781Google Scholar
  14. 14.
    Guan, Q., Zhou, X.: A proof of Demailly’s strong openness conjecture. Ann. Math. 182, 605–616 (2015)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Guan, Q., Zhou, X.: Effectiveness of Demailly’s strong openness conjecture and related problems (2014). ArXiv:1403.7247Google Scholar
  16. 16.
    Hiep, P.H.: The weighted log canonical threshold (2014). ArXiv:1401.4833Google Scholar
  17. 17.
    Hörmander, L.: An Introduction to Complex Analysis in Several Variables, 3rd edn. North Holland, Amsterdam (1990)zbMATHGoogle Scholar
  18. 18.
    Kiselman, C.O.: The partial Legendre transformation form plurisubharmonic functions. Invent. Math. 49(2), 137–148 (1978)zbMATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    Lempert, L.: Modules of square integrable holomorphic germs (2014). ArXiv:1404.0407Google Scholar
  20. 20.
    Lempert, L.: A maximum principle for hermitian (and other) metrics (2013). ArXiv:1309.2972Google Scholar
  21. 21.
    Prekopa, A.: On logarithmic concave measures and functions. Acad. Sci. Math. (Szeged) 34, 335–343 (1973)Google Scholar
  22. 22.
    Raufi, H.: Singular hermitian metrics on holomorphic vector bundles (2012). ArXiv:1211.2948Google Scholar
  23. 23.
    Raufi, H.: Log concavity for matrix-valued functions and a matrix-valued Prékopa theorem (2013). ArXiv:1311.7343Google Scholar
  24. 24.
    Reed, M., Simon, B.: Methods of Mathematical Physics I, Functional Analysis. Academic (1972). ISBN 0-12-585001-8Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  1. 1.Department of MathematicsChalmers University of TechnologyGöteborgSweden

Personalised recommendations